# SDR AALA20150217022

- Difficulty date: February 10, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 87,540 hours, 14,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: 101655306
- Part serial: PF0137
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER EXIT DOOR AUTO ARMING SWITCHES LEVER ASSEMBLY OUT OF RIG.  CROSSBAR MOVED SWITCHES UP INTO FIRING POSITION WHEN DISABLE HANDLE WAS MOVED UP TO ARM POSITION, CAUSING SLIDE TO DEPLOY.  SLIDE DEPLOYED SUCCESSFULLY.  ADJUSTED SHORT EYEBOLT ON STRAIGHT PIN BRACKET ASSEMBLY.  CHECKED DISABLE HANDLE TO ENSURE ARMING SWITCHES STAYED DOWN & EMER EXIT DOOR TO ENSURE STRIKER PIN PUSHED AUTO ARM & AUTO FIRE SWITCHES UP.  SYS CHECKED NORMAL.
